# SDR ASOA04177

- Difficulty date: March 4, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9773 - DURING A GROUND INSPECTION IN DFW, THE NR 2 EXTERIOR EMERGENCY LIGHT ON THE RIGHT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EXTERIOR EMERGENCY LIGHT LAMP ON THE RIGHT SIDE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
